# SDR DHL9972743C

- Difficulty date: August 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: S Duct
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, NR 2 ENGINE S DUCT HOUSING LT OUTER SKIN AT BS 1216 HAD 2 INCH CRACK JUST RIGHT UP OF ACCESS PANEL 9523.  REMOVED ACCESS PANEL 9523 TO GAIN ENTRY REMOVED ATTACH RING PER SRM 51-30-2 AND REMOVED PREVIOUS REPAIR.  STOP DRILLED CRACK IAW SRM 51-10-1.  VISUALLY INSP STOP DRILL, NO FURTHER CRACK NOTED.  NON PRESSURE AREA NDT NOT REQUIRED.  FABRICATED REPAIR DOUBLER TO FIT DAMAGED AREA ON NR 2 ENG S DUCT HOUSING LT OUTER SKIN AT BS 1216 RIGHT UP OF ACCESS PANEL 9523 USING 7075T6 .050 18 X 9 PER SRM 54-10-3.  INSTALLED REPAIR PER SRM 51-30-2 AND SRM 54-10-3, FABRICATED ACCESS PANEL 9523 TO FIT REPAIR DOUBLER FROM 2024T3 .090 PER SRM 54-10-3, INSTALLED ACCESS PANEL 9523 PER SRM 51-30-2 AND 51-20-4 N/R 4387.
